Product Introduction:
Life Brand Naproxen Sodium Tablets USP 220 mg 50 TAB provides fast and effective relief of pain such as arthritis pain and pain of inflammation. It is a trusted pain relief medication for arthritic conditions such as stiffness, pain experienced day or night due to arthritis or stiffness of rheumatic conditions. It also relieves joint and body pain, muscular ache, muscle sprains and strains, backache, minor aches, headaches, migraine pain, menstrual cramps, pain of minor surgery, toothaches, pain of dental extractions, pain associated with the common cold, and reduces fever.
Features:
- Contains 220 mg of Naproxen Sodium USP
- 50 tablets per bottle
- Clinical studies show long-lasting relief for up to 12 hours
- Relieves various types of pain
- Suitable for adults aged 12-65
Instructions:
For adults aged 12-65, take one caplet every 8-12 hours with a full glass of water. Do not exceed 2 caplets in 24 hours. Do not use in children under 12 years. Consult a doctor if fever lasts more than 3 days, pain lasts longer than 5 days, or if your symptoms change.
Ingredients:
Active ingredient: Naproxen Sodium USP 220 mg
Non-Medicinal Ingredients: FD&C Blue No.2 Aluminum Lake, Hypromellose, Maize Starch, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.
